# SDR QXEA0000129

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 5305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLIP CRACK AT FRAME 5305 AND STRINGER 43.  REPAIRED IAW FOKKER SRM 53-02-13, PAGE 4, FIGURE 2.
